# SDR WVER201504210001

- Difficulty date: April 7, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 30,618 hours, 20,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035106013
- Condition: Chafed
- Location: Bs 1144-1162
- Part time: 30,618 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6L BETWEEN FS 1144.00 AND FS 1162.00 IS CHAFED FROM WATER SPRAYER LINE. DAMAGE IS APPROX .500" L X .300" W.
